MathSciNet Relay Station
MathSciNet bibliographic data
MR1240725 60G60 (60J60)
Thieullen, M. Second order stochastic differential equations and non-Gaussian reciprocal diffusions. Probab. Theory Related Fields 97 (1993), no. 1-2, 231–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement